Alert archive / Wisconsin / Special Marine Warnings in 2004

Special Marine Warning 13, NWS Milwaukee, WI

May 9, 2004

NWS Milwaukee, WI issued this special marine warning at May 9, 2004, 1:46 PM CDT. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 9, 2004, 1:46 PM CDT (18:46 UTC)
Expired
May 9, 2004, 2:45 PM CDT
In force
59 min
Issued by
NWS Milwaukee, WI
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this special marine warning went out at May 9, 3:08 AM CDT, 10 hours 38 minutes earlier.

Area forecast discussion, May 9, 3:08 AM CDT, 10 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
308 AM CDT SUN MAY 9 2004

.DISCUSSION...FORECAST FOCUS ON PCPN CHANCES TODAY...TONIGHT AND
MONDAY.

MODELS IN FAIR AGREEMENT NEXT 48 HOURS. FRONTAL BOUNDARY NEAR
ILLINOIS BORDER WILL REDEVELOP INTO CENTRAL AND NORTHERN WISCONSIN
THIS AFTERNOON. BOUNDARY WILL LINGER NORTH OF CWA TONIGHT...THEN SAG
SOUTHWARD AGAIN ACROSS CWA MONDAY AFTERNOON AND INTO NORTHERN
ILLINOIS.

WILL GO WITH ETA/GFS MOS LOW POPS TODAY. ALTHOUGH MODELS INDICATE
AROUND -4 LI/S IN CWA THIS AFTERNOON...WITH CAPES OF AROUND
1500...CAPES ARE ELEVATED WITH LFC AROUND 7K FEET. IN ADDITION...
H250 DIVERGENCE...LOW AND H850 MOISTURE CONVERGENCE...OMEGA AND
THETA-E RIDGE ALL SHIFT NORTH OF CWA TO VICINITY OF BOUNDARY.
WILL STILL MENTION SMALL POPS HOWEVER BECAUSE OF THE POSSIBILITY
OF ANY LEFT OVER BOUNDARIES FROM OVERNIGHT CONVECTION...WEAK H500
VORTICITY...AND AFTERNOON INSTABILITY.

WILL ALSO MENTION SMALL POPS TONIGHT FOR MUCH THE SAME REASONS.
CONVECTION SHOULD BE CONFINED TO SECTIONS NORTH OF CWA NEAR
BOUNDARY AND STRONG DYNAMICS. HOWEVER...MODELS DO INDICATE A
SOUTHWARD SHIFT OF DYNAMICS OVERNIGHT AS FRONT BEGINS TO SAG.

FRONT SHOULD SAG ACROSS CWA MONDAY AFTERNOON. MODELS IN FAIR
AGREEMENT WITH SHIFTING CONVERGENCE AND OTHER DYNAMICS SOUTHWARD
WITH SURFACE BOUNDARY. H850 BARO ZONE WILL ALSO SHIFT SOUTHWARD
INTO CWA DURING PERIOD OF MAX HEATING. WILL MENTION LIKELY POPS...
AND EXPECT STRONG THUNDERSTORMS AND VERY HEAVY RAINS.

WILL TREND TOWARD MET MOS TEMPS AND POPS NEXT 48 HOURS.

&&

.MKX...NONE.

MK
Hazardous weather outlook, May 9, 11:37 AM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1137 AM CDT SUN MAY 9 2004

WIZ046-047-051-052-056>060-062>072-100139-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
1137 AM CDT SUN MAY 9 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. DAMAGING THUNDERSTORM WINDS...LARGE HAIL AND HEAVY
RAINFALL ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY. DAMAGING
THUNDERSTORM WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL ARE THE
PRIMARY HAZARDS. SCATTERED THUNDERSTORMS ARE ALSO POSSIBLE TUESDAY
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER GROUPS MAY BE NEEDED THIS AFTERNOON AND EVENING.

ZAJDEL

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:44 PM CDTFlash Flood WarningMKXFond du Lac, Green Lake, Marquette, Sauk, Sheboygan4 hr
May 8, 9:42 PM CDTSevere Thunderstorm WarningMKXSauk63 min
May 8, 10:04 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha41 min
May 8, 10:14 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane61 min
May 8, 10:22 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth53 min
May 8, 10:26 PM CDTSpecial Marine WarningMKX94 min
May 8, 10:26 PM CDTSpecial Marine WarningMKX94 min
May 8, 11:39 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine51 min
May 8, 11:58 PM CDTSpecial Marine WarningMKX92 min
May 8, 11:58 PM CDTSpecial Marine WarningMKX92 min
May 9, 12:10 AM CDTFlash Flood WarningMKXRacine, Walworth95 min
May 9, 1:07 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth, Waukesha23 min
May 9, 1:12 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth, Waukesha18 min
May 9, 1:28 PM CDTSevere Thunderstorm WarningMKXJefferson, Milwaukee, Walworth, Waukesha47 min
May 9, 1:46 PM CDTSpecial Marine WarningMKX59 min
May 9, 1:49 PM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine56 min
May 9, 2:01 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Racine, Waukesha29 min

Nearby

Special Marine Warnings in Wisconsin, 2004Every special marine warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.